Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Sep 25, 2016, 8:14 PM EDT for Manatee County, Florida. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2016, 8:14 PM EDT (00:14 UTC)
- Expired
- Sep 25, 2016, 8:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Manatee County, FL
The radar
The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 8:24 PM EDT | TSTM WND GST 42 | 6 Ssw Lake Manatee Stat, FL | MESONET STATION 6 SSW LAKE MANATEE STATE PARK /E9605/. |
| Sep 25, 8:24 PM EDT | NON-TSTM WND GST 42 | 6 Ssw Lake Manatee Stat, FL | MESONET STATION 6 SSW LAKE MANATEE STATE PARK /E9605/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1542 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
223 WUUS52 KTBW 260014 SVRTBW FLC081-260045- /O.NEW.KTBW.SV.W.0067.160926T0014Z-160926T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 814 PM EDT SUN SEP 25 2016 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MANATEE COUNTY IN WEST CENTRAL FLORIDA... * UNTIL 845 PM EDT * AT 814 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF LAKEWOOD RANCH...OR 15 MILES EAST OF SARASOTA...AND IS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... LAKE MANATEE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2739 8217 2739 8242 2757 8252 2759 8219 TIME...MOT...LOC 0014Z 156DEG 3KT 2740 8231 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
594 WWUS52 KTBW 260030 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 830 PM EDT SUN SEP 25 2016 FLC081-260045- /O.CON.KTBW.SV.W.0067.000000T0000Z-160926T0045Z/ MANATEE FL- 830 PM EDT SUN SEP 25 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL MANATEE COUNTY... AT 830 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF PARRISH...OR 12 MILES EAST OF PALMETTO...MOVING NORTH AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LAKE MANATEE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2743 8219 2743 8239 2757 8252 2759 8219 TIME...MOT...LOC 0030Z 162DEG 29KT 2751 8235 HAIL...<.75IN WIND...60MPH $$
253
WWUS52 KTBW 260045
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
845 PM EDT SUN SEP 25 2016
FLC081-260055-
/O.EXP.KTBW.SV.W.0067.000000T0000Z-160926T0045Z/
MANATEE FL-
845 PM EDT SUN SEP 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MANATEE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2743 8219 2743 8239 2757 8252 2759 8219
TIME...MOT...LOC 0036Z 156DEG 3KT 2751 8235
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 8:10 PM EDT, 4 minutes earlier.
Area forecast discussion, Sep 25, 8:10 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 810 PM EDT SUN SEP 25 2016 .FOR THE EVENING UPDATE... U/L LOW PERSISTS OVER THE FLORIDA PANHANDLE WITH WEDGE OF DRY AIR ALOFT AND U/L DIFFLUENCE OVER WEST CENTRAL AND SOUTHWEST FLORIDA ENHANCING CONVECTIVE INSTABILITY OVER THE REGION. SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE WEST COAST SEA BREEZE BOUNDARY DOWN THE COASTAL COUNTIES ATTM WITH A FEW STRONG STORMS WITH LOCALLY GUSTY WINDS AND HEAVY RAIN. STRONGEST STORMS EXPECTED FROM THE APOLLO BEACH AREA SOUTH TO AROUND NORTH PORT. SHOWER AND THUNDERSTORM ACTIVITY WILL DISSIPATE BY MIDNIGHT WITH SKIES BECOMING MOSTLY CLEAR AFTER MIDNIGHT. && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE/FIRE WEATHER...13/Oglesby UPPER AIR...13/Oglesby DECISION SUPPORT...14/Mroczka
Hazardous weather outlook, Sep 25, 5:17 AM EDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 517 AM EDT SUN SEP 25 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-251630- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 517 AM EDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TODAY...WITH THE HIGHEST COVERAGE OVER THE INLAND COUNTIES AND SOUTH OF THE I-4 CORRIDOR. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. REMEMBER...IF THUNDER ROARS GO INDOORS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... CONTINUED SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH NEXT WEEK. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WYNN
In the hours before
Special weather statement, Sep 25, 6:53 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 653 PM EDT SUN SEP 25 2016 FLZ151-252330- COASTAL HILLSBOROUGH FL- 653 PM EDT SUN SEP 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HILLSBOROUGH COUNTY UNTIL 730 PM EDT... AT 652 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TAMPA. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS IN EXCESS OF 40 MPH...IN ADDITION TO FREQUENT LIGHTNING AND LOCALIZED FLOODING FROM HEAVY RAINFALL ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TAMPA...TEMPLE TERRACE...PALM RIVER-CLAIR MEL... EAST LAKE-ORIENT PARK...EGYPT LAKE-LETO...WEST PARK... UNIVERSITY OF TAMPA...DAVIS ISLANDS...PETER O KNIGHT AIRPORT... RAYMOND JAMES STADIUM...ORIENT PARK...SOHO...PALM RIVER... CHANNELSIDE...YBOR CITY AND FLORIDA STATE FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RUSKIN. && LAT...LON 2791 8252 2802 8252 2803 8236 2791 8236 TIME...MOT...LOC 2252Z 236DEG 1KT 2797 8244
Local storm report, Sep 25, 7:19 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
719 PM EDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 1 SE TAMPA 27.95N 82.46W
09/25/2016 M47 MPH HILLSBOROUGH FL MESONET
MESONET STATION 1 SE TAMPA /D3253/.
&&
NWS TAMPA BAY RUSKIN FL
IRIS SYSTEMSpecial weather statement, Sep 25, 7:33 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
733 PM EDT SUN SEP 25 2016
FLZ151-260000-
COASTAL HILLSBOROUGH FL-
733 PM EDT SUN SEP 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HILLSBOROUGH COUNTY
UNTIL 800 PM EDT...
AT 732 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TAMPA...MOVING SLOWLY WEST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH...IN ADDITION TO FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...PALM RIVER-CLAIR MEL...
EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL AIRPORT...
EGYPT LAKE-LETO...GREATER CARROLLWOOD...CITRUS PARK...
TOWN 'N' COUNTRY...WEST PARK...PROGRESS VILLAGE...DAVIS ISLANDS...
UNIVERSITY OF TAMPA...CARROLLWOOD...PETER O KNIGHT AIRPORT...
SOUTH TAMPA...RAYMOND JAMES STADIUM...ORIENT PARK...
SOHO AND BUSCH GARDENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2806 8255 2803 8236 2799 8234 2788 8235
2789 8256
TIME...MOT...LOC 2332Z 087DEG 6KT 2796 8249Special weather statement, Sep 25, 7:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 742 PM EDT SUN SEP 25 2016 FLZ255-260015- INLAND MANATEE FL- 742 PM EDT SUN SEP 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MANATEE COUNTY UNTIL 815 PM EDT... AT 742 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PARRISH...OR 15 MILES EAST OF PALMETTO. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PARRISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RUSKIN. && LAT...LON 2764 8223 2750 8222 2750 8244 2764 8244 TIME...MOT...LOC 2342Z 049DEG 0KT 2758 8233
Special weather statement, Sep 25, 7:49 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 749 PM EDT SUN SEP 25 2016 FLZ255-260-260015- INLAND SARASOTA FL-INLAND MANATEE FL- 749 PM EDT SUN SEP 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SARASOTA AND SOUTHEASTERN MANATEE COUNTIES UNTIL 815 PM EDT... AT 748 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MYAKKA RIVER STATE PARK...OR 15 MILES NORTH OF NORTH PORT...MOVING NORTHWEST AT 10 MPH. ADDITIONAL STORMS EXTENDED SOUTH TO NEAR NORTH PORT. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NORTH PORT...MYAKKA CITY AND HIDDEN RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RUSKIN. && LAT...LON 2704 8206 2704 8221 2738 8236 2737 8207 TIME...MOT...LOC 2348Z 144DEG 9KT 2726 8221
Special weather statement, Sep 25, 8:08 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
808 PM EDT SUN SEP 25 2016
FLZ151-155-251-255-260045-
COASTAL MANATEE FL-INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
INLAND MANATEE FL-
808 PM EDT SUN SEP 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HILLSBOROUGH AND
NORTHEASTERN MANATEE COUNTIES UNTIL 845 PM EDT...
AT 807 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM RUSKIN TO 10 MILES EAST OF LAKEWOOD
RANCH. THESE STORMS WERE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PARRISH...APOLLO BEACH...RUSKIN...GREATER SUN CENTER...
LITTLE MANATEE RIVER STATE PARK...LAKE MANATEE STATE PARK...
SUN CITY CENTER...WIMAUMA AND GIBSONTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2765 8256 2740 8243 2738 8213 2770 8221
2783 8241
TIME...MOT...LOC 0007Z 156DEG 4KT 2774 8243 2740 8231The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:05 PM EDT | Special Marine Warning | TBW | 25 min | |
| Sep 25, 8:08 PM EDT | Special Weather Statement | TBW | Manatee | 37 min |
| Sep 25, 8:28 PM EDT | Special Marine Warning | TBW | 32 min | |
| Sep 25, 8:32 PM EDT | Special Weather Statement | TBW | Citrus | 28 min |
| Sep 25, 8:45 PM EDT | Special Weather Statement | TBW | Manatee | 30 min |
| Sep 25, 8:55 PM EDT | Special Weather Statement | TBW | Sumter | 35 min |
| Sep 25, 9:35 PM EDT | Special Weather Statement | TBW | Citrus | 55 min |
| Sep 25, 10:35 PM EDT | Special Weather Statement | TBW | Hernando | 55 min |
| Sep 26, 1:41 PM EDT | Beach Hazards Statement | TBW | Charlotte, Lee, Manatee, Pinellas, Sarasota | 31 days |
| Sep 26, 2:06 PM EDT | Special Weather Statement | TBW | Pinellas | 39 min |
| Sep 26, 3:12 PM EDT | Special Weather Statement | TBW | Hillsborough | 48 min |
| Sep 26, 3:28 PM EDT | Special Weather Statement | TBW | Polk | 32 min |
| Sep 26, 3:44 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 31 min |
| Sep 26, 4:07 PM EDT | Special Weather Statement | TBW | Polk | 23 min |
| Sep 26, 4:38 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 37 min |
| Sep 26, 5:01 PM EDT | Special Weather Statement | TBW | Hardee | 44 min |
| Sep 26, 5:47 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Lee | 58 min |
| Sep 26, 7:21 PM EDT | Special Weather Statement | TBW | Citrus | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.